# SDR RU3A20141120041

- Difficulty date: November 20, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 9,465 hours, 4,373 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CHIP ANNUNCIATOR ILLUMINATED IN FLIGHT.  ENG WAS REPLACED.
